Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 75, Issue 4(454)  


Surveys
Spectral triangles of non-selfadjoint Hill and Dirac operators
P. B. Djakov, B. S. Mityagin
3
Semantic limits of dense combinatorial objects
L. N. Coregliano, A. A. Razborov
45
Geometry of Banach limits and their applications
E. M. Semenov, F. A. Sukochev, A. S. Usachev
153

Arkadii L'vovich Onishchik (obituary)
D. N. Akhiezer, È. B. Vinberg, V. V. Gorbatsevich, L. S. Kazarin, D. A. Leites, A. M. Lukatskii, A. N. Shchetinin
195

Brief Communications
Magnetic Lieb–Thirring inequality for periodic functions
A. A. Ilyin, A. A. Laptev
207
Partially framed manifolds and loop spaces on the group $\operatorname{SU}(2)$
V. M. Buchstaber
209
On the problem of classification of periodic continued fractions in hyperelliptic fields
V. P. Platonov, G. V. Fedorov
211
Hermite–Padé polynomials and Shafer quadratic approximations for multivalued analytic functions
S. P. Suetin
213
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021